Interval oscillation of a second order nonlinear differential equation with a damping term

Pages: 883 - 891, Issue Special, September 2007

 Abstract        Full Text (194.1K)              

Yuri V. Rogovchenko - School of Pure and Applied Natural Sceinces, University of Kalmar, SE-39182 Kalmar, Sweden (email)
FatoĊŸ Tuncay - Department of Mathematics, Eastern Mediterranean University, Famagusta, TRNC, Mersin 10, Turkey (email)

Abstract: Using generalized Riccati transformations, we derive new interval oscillation criteria for a class of second order nonlinear differential equations with damping. Our theorems prove to be efficient in many cases where known results fail to apply.

Keywords:  Nonlinear differential equations, second order, damping term, asymptotic behavior, oscillatory solutions, interval oscillation.
Mathematics Subject Classification:  Primary: 34C10.

Received: September 2006;      Revised: February 2007;      Published: September 2007.